# SDR UIEA2020061091248

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75682
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK M5169 INOPERATIVE.  IAW AMM 33-51-04-902-001 REV 98, REPLACED M5169 EMERGENCY LIGHT BATTERY PACK. IAW AMM 33-51-04-902-001-001, REV 98.   PERFORMED AN EMERGENCY LIGHT TEST, AND THE RESULT WAS SATISFACTORY.
